Some non-existence results for a class of stochastic partial differential equations

Foondun, Mohammud and Liu, Wei and Nane, Erkan (2019) Some non-existence results for a class of stochastic partial differential equations. Journal of Differential Equations, 266 (5). pp. 2575-2596. ISSN 0022-0396

[thumbnail of Foondun-etal-AAP-2018-Some-non-existence-results-for-a-class-of-stochastic (1)]
Preview
Text (Foondun-etal-AAP-2018-Some-non-existence-results-for-a-class-of-stochastic (1))
Foondun_etal_AAP_2018_Some_non_existence_results_for_a_class_of_stochastic_1_.pdf
Accepted Author Manuscript

Download (237kB)| Preview

    Abstract

    Considerthe following stochastic partial differential equation, ∂tut(x)=Lut(x)+σ(ut(x))F˙(t,x)t>0andx∈Rd. The operator L is thegenerator of a strictly stable process and F˙ is the random forcing term whichis assumed to be Gaussian. Under some additional conditions, most notably on σ and the initial condition, weshow non-existence of global random field solutions. Our results are new andcomplement earlier works.